RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Differ. Uravn.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Differ. Uravn., 1976, Volume 12, Number 8, Pages 1447–1453 (Mi de2822)  

Ordinary Differential Equations

The behavior of the solutions of a system of differential equations with lag near an integral manifold

Z. P. Ordynskaya

Kiev Polytechnic Institute

Full text: PDF file (641 kB)

Bibliographic databases:
UDC: 517.929
Received: 12.01.1976

Citation: Z. P. Ordynskaya, “The behavior of the solutions of a system of differential equations with lag near an integral manifold”, Differ. Uravn., 12:8 (1976), 1447–1453

Citation in format AMSBIB
\Bibitem{Ord76}
\by Z.~P.~Ordynskaya
\paper The behavior of the solutions of a system of differential equations with lag near an integral manifold
\jour Differ. Uravn.
\yr 1976
\vol 12
\issue 8
\pages 1447--1453
\mathnet{http://mi.mathnet.ru/de2822}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=442419}
\zmath{https://zbmath.org/?q=an:0372.34050}


Linking options:
  • http://mi.mathnet.ru/eng/de2822
  • http://mi.mathnet.ru/eng/de/v12/i8/p1447

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Number of views:
    This page:50
    Full text:22

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020